# SDR 2009FA0000089

- Difficulty date: February 17, 2009
- Submitted: February 17, 2009
- Operation: General aviation
- Aircraft: N5335G
- Make and model: Cessna 172R
- Aircraft serial: 17281158
- Aircraft time: 2,353 hours
- Engine: Lyc IO360L2A
- Engine time: 4,671 hours
- Propeller: Mcauly 1C235LFA
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Plug
- Part number: STD1211
- Condition: Leaking
- Location: Crankshaft
- Part time: 1 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CRANKSHAFT PLUG IMPROPERLY INSTALLED LEAKING OIL.
